# SDR AU981460

- Difficulty date: September 15, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-31-350
- Engine: Lyc LTIO540J2BD
- Propeller: Hartzl HCE3YR2
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Turbocharger
- Part number: AO91709001
- Condition: Failed
- Location: Engine
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE TURBOCHARGER FAILED.  SEVERE METAL CONTAMINATION OF THE ENGINE BEARINGS AND OIL SYSTEM.
